# SDR CA960723526

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Part number: 601R512261
- Condition: Loose
- Location: Rudder Trim
- Part time: 2,579 hours
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) RUDDER TRIM WOULD NOT TRIM LEFT AND TRIMMED ONLY 1/3 RIGHT. RUDDER TRIM SWITCH FOUND LOOSE.
